Ok I'm back with more questions. I was on levothyroxine and had itching, felt very heavy headed like a weight was around my neck and crying spells. Oh by the way, gained 15 pounds. Ok, I changed to levoxyl 50 mcg. I am also on 15 mcg of cytomel. I felt a ray of light. I started to feel a bit normal. But all of a sudden, boom. Back down again, feeling sad and my headaches feel like they are returning. Here are my most recent labs:
T4 .9 (.8-1.8)
TSH .78 (.40-4.50)
Free t3 3.1 (2.3-4.2)
T3 total 106 (76-181)
TPA 713 high
Thyroglobin antibodies 219 high
Thyroglobulin .3 low (2.0-35.0)
Every time I try to increase my levoxyl I feel like there is a weight around my neck. And here comes the tears again. Also, I'm feeling a strange sensation in my spine. Any thoughts this time around? By the way should I keep the same post? Not sure. Let me know. Thanks!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.